# SDR REXA2017021000191

- Difficulty date: February 10, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 22,862 hours, 14,837 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SLATS FAIL AFTER TAKEOFF UPON RETRACTION. T/S FLAPS/SLATS SYS IAW FIM 27-81-03, PERFORMED OPS CHECK IAW AMM 27-50-00 AND CLEARD INHIBITS IAW AMM 45-45-00. ALL CHECKS PASSED NO MESSAGES AT THIS TIME A/C OK FOR SVC.
